# SDR 9515379967

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Part number: 591015931
- Condition: Worn
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO RELEASE THE AFT RIGHT EMERGENCY OVERING EXIT.  REPLACED THE DOOR AND RIGGED PER MM 52-21-501.
